# SDR IPXA2015040887844

- Difficulty date: March 27, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 50,338 hours, 16,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK ON THE CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT STA 785.9, RBL 11.  REPAIR IAW SRM 57-10-10, REPAIR 2, REV 61, SRID: 4-2866088213 AND EO: B767-5710-57147-A.
